# SDR DALA2024081408127

- Difficulty date: August 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,904 hours, 29,627 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ER/A 619940-14 REPAIR CORROSION. CORRECTIVE ACITON: REF ERA 619940-14. (0492280)
